Schizophrenia.com

Misplacing words is it due to meds or Schizo


#1

When i talk i constantly misplace words, and i am not sure if the cause is med. or schizophrenia, but i know people who never took meds have schizophrenia and place every words correctly. This is another symptoms med causing. But psychiatrists will blame on the illness.


#2

Misplacing words is not uncommon for anyone. If I don’t think through what I’m going to say before I say it then I have a good chance of it coming out wrong. I call it letting my mouth get ahead of my brain. It’s not just a SZ thing.


#3

For me misplacing words is not that common an occurrence. My problem is with typing a word and then thinking that word looks strange and to question in my mind whether it’s part of the English language. Words that normally seem familiar can seem unfamiliar.


#4

I misplaced and forgot words long before I was on my meds. I’m better with words because I’ve practiced and I’m seriously looking into some speech therapy or something along that line.
But since I had this before I had meds, I am thinking that for me, this is a symptom.


#5

I not only do some dyslexic word order stuff but I spell stuff incorrectly and use spell check quite often. And I made a 35 on the English section of the ACT and got credit for AP English 1 and 2. I immediately blamed it on my schizo, the meds havent fixed it either.


#6

I swear to you, it is so difficult to separate what is coming from the illness and what is coming from the meds.
When I lower my meds because of cross titration lets say. I do misplace words - or blurt out what I’m thinking - no thought, just say what’s on my mind, for better or worse. Is it my illness making me do these things? or the chemical changes happening from the drugs? It’s so complicated to me - figuring it out. Same thing goes for negative symptoms. The meds? or the illness. Maybe it’s a little bit of both.


#7

well antipsychotics are major tranquilizers and considered the most heavy duty meds in production. Of all of the things a psychiatrist will prescribe, antipsychotics, to be honest, ■■■■ with your head more than anything else. ADHD meds are low does amphetamines, but antipsychotics are not low dose, they are plentifully dosed super tranquilizers that seriously alter brain functioning.


#8

When i was on 3mg of risperdal i had lot of negative symptoms, when i lowered to 2 it has improved a lot. I don’t think i have negative symptoms the med caused all my negatives.


#9

Yes the med does alter brain function, when i was on low dose of my med i was having normal mood. When my stupid psychiatrist increased the dose for a year and than i requested to lower again this time i am having mild depression ever week, but over all i feel much much better than i was on high dose.